MathSciNet Relay Station
MathSciNet bibliographic data
MR508892 57S25 (57R60)
Pao, Peter Sie Nonlinear circle actions on the $4$-sphere and twisting spun knots. Topology 17 (1978), no. 3, 291–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement